RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 6, Pages 1417–1425 (Mi izv1978)  

This article is cited in 2 scientific papers (total in 2 papers)

On the limit passage in parabolic Bellman equations

N. V. Krylov


Abstract: This paper contains theorems on passing to the limit under the sign of a nonlinear parabolic operator of minimax type, when a certain convergence of a sequence of functions is assumed, but the convergence of the derivatives of these functions is not assumed. The functions under consideration belong to Sobolev classes.
Bibliography: 7 titles.

Full text: PDF file (735 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1979, 13:3, 677–684

Bibliographic databases:

UDC: 517.9
MSC: Primary 49C10, 49A40; Secondary 90D05, 90D25, 60J60
Received: 11.05.1977

Citation: N. V. Krylov, “On the limit passage in parabolic Bellman equations”, Izv. Akad. Nauk SSSR Ser. Mat., 42:6 (1978), 1417–1425; Math. USSR-Izv., 13:3 (1979), 677–684

Citation in format AMSBIB
\Bibitem{Kry78}
\by N.~V.~Krylov
\paper On the limit passage in parabolic Bellman equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 6
\pages 1417--1425
\mathnet{http://mi.mathnet.ru/izv1978}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=522944}
\zmath{https://zbmath.org/?q=an:0449.35048|0415.35034}
\transl
\jour Math. USSR-Izv.
\yr 1979
\vol 13
\issue 3
\pages 677--684
\crossref{https://doi.org/10.1070/IM1979v013n03ABEH002084}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JG49100007}


Linking options:
  • http://mi.mathnet.ru/eng/izv1978
  • http://mi.mathnet.ru/eng/izv/v42/i6/p1417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhikov, M. M. Sirazhudinov, “On $G$-compactness of a class of nondivergence elliptic operators of second order”, Math. USSR-Izv., 19:1 (1982), 27–40  mathnet  crossref  mathscinet  zmath
    2. N. V. Krylov, “On controlled diffusion processes with unbounded coefficients”, Math. USSR-Izv., 19:1 (1982), 41–64  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:193
    Full text:65
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020